# SDR QXEA200400780

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,700 hours, 22,560 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539008D
- Part serial: 96593
- Condition: Inoperative
- Location: Zone 100
- Part time: 16,573 hours, 23,483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT NUMBER 2174, NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED IN FLIGHT, RESET PER CHECKLIST. NR 1 DC GENERATOR LIGHT WENT OUT BUT REILLUMINATED SHORTLY THEREAFTER. REMOVED AND REPLACED NR 1 GCU.OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
